New Zero Sugar, Great Coke Taste New Zero Sugar, Great Coke Taste

Trolley

Log in or Register to start shopping

 

Hedex Tablets 12 For 10

Hedex Tablets 12 For 10

16s x 12 x 1

Product:Paracetamol
RSP:£1.59
POR:46.60%
Pack Size:16s
Pack Quantity:16 x Tablets
Product Code:186783
VAT Code:Standard
Brand:Hedex
Product Category:Grocery > Medicines > Pain Relief
5012616291777
  • Effective relief for headaches

 

Product Marketing

Hedex Paracetamol tablets are formulated to provide effective relief from headache, including migraine and tension headaches.
Also suitable for backache, rheumatic and muscle pain, toothache and period pain.
Hedex also relieves the fever, aches and pains of colds and flu.
The tablets are coated and shaped to be easy to swallow.
Contains Paracetamol.

Ingredients

Each Tablet contains the active ingredient Paracetamol 500 mg, Also contains Potassium Sorbate (E 202) and Brilliant Blue FCF (E 133)

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

Please read the enclosed leaflet carefully before taking these tablets.

How to Take
Adults and Children over 12 years:
Take 2 tablets, with water, every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children (6-12 years):
Give 1/2 to 1 tablet every 4 hours as required. Not more than 4 tablets should be given in 24 hours.
Do not give to children under 6 years of age except on medical advice.

Safety

DO NOT EXCEED THE STATED DOSE
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE
Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

For professional advice on medicines consult your pharmacist.

 

Manufacturer's Address

Omega Pharma Ltd.,
32 Vauxhall Bridge Road,
London,
SW1V 2SA,
United Kingdom.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »